• Letrozole side-effects

    Asked by Paprika on Tuesday, October 28, 2014

    Letrozole side-effects

    Has any one noticed muscle pain and hip-weight gain with letrozole? any tips out there?

    5 Answers from the Community

    5 answers
    • karen1956's Avatar
      karen1956

      Joint pain....I took gabapentin..it helped somewhat...also ibuprofen....

      about 5 years ago
    • carolyn1827's Avatar
      carolyn1827

      I have taken Letrozole for two years. I have to take a calcium pill along with it to help my bones. I haven't had any side-effects.

      about 5 years ago
    • Pinny's Avatar
      Pinny

      I've been taking Letrozole since April 2014. I do have muscle and joint pain especially when I get up from a sitting or lying position. I feel like I'm 90 years old sometimes. Once I get moving I am fine. I have also experienced a 30 lb weight gain!

      about 5 years ago
    • Rustysmom's Avatar
      Rustysmom

      I've been on Letrozole since July 2014 and do experience the joint pain and stiffness, also mostly when first getting up after sitting or lying down for a while. Once I move around it is better. I take an Aleve once a day when it is bothering me. I also take calcium with D for the bones. I find exercise is crucial to my well being. I gained about 15 pounds while in active treatment, but when things wrapped up, got myself back to Weight Watchers, and got back down to my normal weight, though this time it seemed a bit harder than before I started the Letrozole. I find I have to really be mindful about how I eat on this drug.

      about 5 years ago
    • Kathy1's Avatar
      Kathy1

      Oh yes....I've been on it 4 months now. Hip pain, back pain and muscle pain. I did bring it to my oncologist attention. She indicated this could pass after about six months. I have been taking high dose calcium and added MSM which has helped. I am interested if someone has done something new that really worked.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more lobular carcinoma in situ (lcis) questions.  Also, don't forget to check out our Lobular carcinoma in situ (LCIS) page.